... day then 5hours later I was busy in the kitchen when I had the urge to pass wind but was so shocked when I felt a large amount of liquid running down my leg .I had no control re stopping this and when I made it to the toilet to clean up I found that it was clear and gel like liquid.I have used these suppositories on numerous occasions and never experienced this before it has made me worry about using them again as it was quite a large amount of liquid and would have been embarassing.Has anyone had this happen or should I be worried
Dulcolax - I use a Ducolax suppository at approx 12noon which worked 30mins later and felt fine all?
Question posted by Cheshirecheese on 7 Dec 2014
Last updated on 3 September 2021 by Anonymous
Inactive 3 Sep 2021
Yes, this happened to me. No response from my doctor. Of course I'm worried.
I've seen this happen to people at times. Its not anything to worry to about.
- Dulcolax uses and safety info
- Dulcolax information for Healthcare Professionals (includes dosage details)
- Side effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.